Reference Type | Journal (article/letter/editorial) |
---|
Title | Bosonic oscillator under a uniform magnetic field with Snyder-de Sitter algebra |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Falek, M. | Author |
---|
Merad, M. | Author |
Moumni, M. | Author |
Year | 2019 (January) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5043472Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772088 | Long-form Identifier | mindat:1:5:5772088:3 |
---|
|
GUID | 0 |
---|
Full Reference | Falek, M., Merad, M., Moumni, M. (2019) Bosonic oscillator under a uniform magnetic field with Snyder-de Sitter algebra. Journal of Mathematical Physics, 60. 13505pp. doi:10.1063/1.5043472 |
---|
Plain Text | Falek, M., Merad, M., Moumni, M. (2019) Bosonic oscillator under a uniform magnetic field with Snyder-de Sitter algebra. Journal of Mathematical Physics, 60. 13505pp. doi:10.1063/1.5043472 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.